# SDR GTIA20130826941

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 5,110 hours, 2,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED.  R & R L1 DOOR SLIIDE IAW AMM.
